# SDR AALA201705169055

- Difficulty date: May 10, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 19033065015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING LOWER SKIN PANEL DRAIN HOLE.  REPAIRED THE SKIN PANEL IAW EA 257829.
